# SDR AALA202405096410

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 31,922 hours, 13,678 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS AND IS DIFFICULT TO MOVE. FOUND LAVATORY-D DOOR TOP ROLLER OUT OF TRACK, PUT ROLLER BACK IN TRACK. OPERTIONAL CHECKS GOOD. PER CMM 25-40-58.
